I have been taking Avonex (same substance as Rebif, just injected in the muscle) for 7 years and the neuro added CellCept (1000mg twice a day) about a year ago because of continuing lesions. I am awaiting the results of a recent mri to see if the combination was more effective.Olgica wrote:I am on Rebif since 1996. I have had atack this june first time since I am on Rebif, because of that my neuro prescribed me CellCept 250mg X 2 times on day. I don't have any problems with that combination,but I was wondering do any of You take Rebif and CellCept!? Tell me if You take it how do u feel?
I don't like having to be more careful not to be around sick people because of my suppressed immune system. The physical side effects of the CellCept are very minor for me - just a slight sick-to-the-stomach feeling. I'll consider switching to Copaxone and LDN if this Avonex+CellCept still isn't enough.
It's an immune system suppressant that heart transplant patients take tojazzcat wrote:I haven't heard of cell-cept. What is that? I am on Rebif and have been for about 2 years. I am about to have the first MRI since my diagnosis two years ago.
avoid organ transplant rejection. It comes with this warning:
WARNING: Increased susceptibility to infection and the possible development of lymphoma may result from immunosuppression. Only physicians experienced in immunosuppressive therapy and management of renal or cardiac transplant patients should use CellCept. Patients receiving the drug should be managed in facilities equipped and staffed with adequate laboratory and supportive medical resources. The physician responsible for maintenance therapy should have complete information requisite for the follow- up of the patient.
After some patients had problems, my neuro now requires blood tests
every 3 months before they will write the next rx. I'm growing
increasingly uneasy about continuing to take it. However, progression
has stopped since I added it to the Avonex I've been taking for 7 years.
Not an easy call.
- Similar Topics
- Last post